Zithromycin Hepatomegaly Side Effect Reports
The following Zithromycin Hepatomegaly side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hepatomegaly, can occur, and what you can do about them.
A side effect could appear soon after you start Zithromycin or it might take time to develop.
|Blood Alkaline Phosphatase Increased, Liver Injury, Hepatomegaly, Blood Bilirubin Increased, Rash Maculo-papular, Toxicity To Various Agents, Alanine Aminotransferase Increased, Cholelithiasis, Thrombocytopenia|
This Hepatomegaly side effect was reported by a physician from UNITED STATES. A 30-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Zithromycin (dosage: NA), which was started on Jul 24, 2009. Concurrently used drugs:
Zithromycin Hepatomegaly Causes and Reviews
Heart failure is a condition in which the heart can't pump enough blood to meet the body's needs. Heart failure does not mean that your heart has stopped or is about to stop working. It means that your heart is not able to pump blood the way it should. It can affect one or both sides of the heart.
The weakening of the heart's pumping ability causes
- Blood and fluid to back up into the lungs
- The buildup of fluid in the feet, ankles and legs - called edema
- Tiredness and shortness of breath
Common causes of heart failure are coronary artery disease, high blood pressure and diabetes. It is more common in people who are 65 years old or older, African Americans, people who are overweight, and people who have had a heart attack. Men have a higher rate of heart failure than women.
Your doctor will diagnose heart failure by doing a physical exam and heart tests. Treatment includes treating the underlying cause of your heart failure, medicines, and heart transplantation if other treatments fail.
NIH: National Heart, Lung, and Blood Institute
Zithromycin Hepatomegaly Reviews
|Tue, 30 Apr 2013|
Jewel.... I too have loss taste and smell. Have u regained yours?
|Thu, 08 Mar 2012|
I am female, 59, and have not been sick in 6 years. I got bronchitis for which the doctor prescribed AZithromycin. Within a day, I had severe panic attacks. I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at. TV frightened me, books frightened me, the internet frightened me. I have NEVER had a panic attack before. I was beyond amazed. This stuff is poison. I refused to take the 6th dose. Panic attacks lessened and stopped altogether on 7th day after I first took it.
|Wed, 18 Jan 2012|
After first dosage 3 days ago, I have not been able to sleep at night. That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore. I have to get some rest as I work full time and have to be able to do my job.
|Fri, 12 Oct 2012|
Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!
|Mon, 27 Feb 2012|
What's on your mind...i was put on AZithromycin on feb 21st my my family doctor.
|Wed, 23 Sep 2009|
|what is the side effect of athromycin 500|
|Fri, 09 Oct 2009|
|the drug that i importaqnt was to strong.|
|Wed, 11 Mar 2009|
|I was diagnosed with brochitis and was prescribed aZithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.|